A 38-year-old female asked:
Disclaimer

what can cause a fast heart rate, high blood pressure especially diastolic, nervousness and headaches? on bp, depression and anxiety meds.

2 doctor answers
Dr. Alon Gitig
19 years experience Cardiology
Anxiety and others: Anxiety is at the top of the list of potential causes here some BP meds, especially that dilate arteries strongly, can cause reactive fast pulse and jittery/nervous feeling. Hyperthyroidism can cause this cluster of findings as well. Finally, you will find "pheochromocytoma" if you google these symptoms and yes it can mimic the above things, but is hardly ever found--speak to your doctor about it.
Answered on May 12, 2015
2
2 thanks
Dr. David Murdock
27 years experience Psychiatry
Antidepressants: Antidepressants, to varying degrees, can have sympathomimetic properties, particularly the snri's (effexor, cymbalta, (duloxetine) pristiq) and maoi's. The risks and benefits should be weighed.
Answered on May 4, 2016
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. Elden Rand
20 years experience Cardiology
Many things: This can be either due to heart or non-heart reasons. Of heart causes, would consider a tachyarrhythmia (e.g. Svt, atrial fibrillation, atrial flutter ... Read More
13
13 thanks
A 31-year-old male asked:
Dr. Clarence Grim
56 years experience Endocrinology
Bloody emesis: 31 M notes: Threw up blood 5 times last night major headache and my heart beat steal feels like it's getting weaker. Seen a physco he said there's not ... Read More
A 22-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Emotions: After having any type of miscarriage, whether intended or unintended, there are a lot of emotions a woman goes through. Depression and body aches woul ... Read More
A 44-year-old member asked:
Dr. Bennett Machanic
51 years experience Neurology
Respiratory: Main issue with Phenobarbital is decreased respiratory drive with secondary apnea, which is the main mechanism of death, and this due to suppression o ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month